# SDR JGV2003F00000

- Difficulty date: February 1, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N350CD
- Make and model: Cessna 650
- Aircraft serial: 6500190
- Engine: Garrtt TFE731*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 49190821
- Condition: Cracked
- Location: Mounting Base
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING THE INTERIOR FOR A PHASE INSPECTION, TECHNICIANS NOTICED THE CRACKED SEAT BASE UPON REMOVAL.  NUT WAS OBVIOUSLY OVERTORQUED.  IF THERE WERE BUSHINGS INSIDE THE SEAT FRAME TUBES THIS MIGHT NOT HAVE HAPPENED OR IT LARGE AREA WASHERS WERE INSTALLED IT MAY PREVENT THIS.  PHOTOS ATTACHED.
